# SDR SCNA99772

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 302
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT SHEAR TIE IN THE NOSE LANDING GEAR WHEEL WELL BS 302 LBL 16 LWR FRAME AT SKIN ATTACHMENT INSIDE CUTOUT.  TRIMMED OUT DAMAGED AREA AND FABRICATED DOUBLER FROM 0.050 7075 T6 IAW SRM 514002.  TREATED AND PRIMED AREA AND DOUBLER IAW SRM 511002 AND MM 512002.  INSTALLED REPAIR IAW SRM 514002 AND 513002.
